Phylogenomics of tubeworms (Siboglinidae, Annelida) and comparative performance of different reconstruction methods.
Autor: | Li, Yuanning1 yzl0084@auburn.edu, Kocot, Kevin M.1,2 kmkocot@ua.edu, Whelan, Nathan V.1 nwhelan@auburn.edu, Santos, Scott R.1 santos@auburn.edu, Waits, Damien S.1 dsw0002@tigermail.auburn.edu, Thornhill, Daniel J.1 thornhill.dan@gmail.com, Halanych, Kenneth M.1 ken@auburn.edu |
---|---|
Zdroj: | Zoologica Scripta. Mar2017, Vol. 46 Issue 2, p200-213. 14p. |
Databáze: | Academic Search Ultimate |
Externí odkaz: |